RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chernikov, Nikolai Sergeevich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 17

Number of views:
This page:575
Abstract pages:2858
Full texts:1177
References:244
Head Scientist Researcher
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18974
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198786

Publications in Math-Net.Ru
2015
1. Nikolai S. Chernikov, “Shunkov groups with the minimal condition for noncomplemented abelian subgroups”, J. Sib. Fed. Univ. Math. Phys., 8:4 (2015),  377–384  mathnet
2. Nikolai S. Chernikov, “Some minimal conditions in certain extremely large classes of groups”, J. Sib. Fed. Univ. Math. Phys., 8:1 (2015),  22–27  mathnet
2014
3. Nikolai S. Chernikov, “Groups satisfying the minimal condition for non-abelian non-normal subgroups”, J. Sib. Fed. Univ. Math. Phys., 7:1 (2014),  22–34  mathnet
2012
4. N. S. Chernikov, “Three S. N. Chernikov's questions”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:3 (2012),  23–25  mathnet  elib
2008
5. N. S. Chernikov, “Groups with minimal conditions”, Fundam. Prikl. Mat., 14:5 (2008),  219–235  mathnet  mathscinet  elib; J. Math. Sci., 163:6 (2009), 774–784  scopus
6. N. S. Chernikov, “Groups with an abelian maximal subgroup”, Tr. Inst. Mat., 16:1 (2008),  86–92  mathnet
2006
7. N. S. Chernikov, S. A. Dovzhenko, “Groups whose all nonnormal subgroups generate a nontrivial proper subgroup”, Sibirsk. Mat. Zh., 47:1 (2006),  211–235  mathnet  mathscinet  zmath; Siberian Math. J., 47:1 (2006), 173–192  isi  scopus
2002
8. N. S. Chernikov, “Groups with $\pi$-minimal and $\pi$-layer minimal conditions. II”, Sibirsk. Mat. Zh., 43:1 (2002),  194–211  mathnet  mathscinet  zmath; Siberian Math. J., 43:1 (2002), 156–168  isi
2001
9. N. S. Chernikov, “Groups with $\pi$-minimal and $\pi$-layer minimal conditions. I”, Sibirsk. Mat. Zh., 42:5 (2001),  1193–1206  mathnet  mathscinet  zmath; Siberian Math. J., 42:5 (2001), 1001–1011  isi
2000
10. N. S. Chernikov, “Groups with $\pi$-maximal and $\pi$-layer maximal conditions”, Mat. Zametki, 68:2 (2000),  311–320  mathnet  mathscinet  zmath; Math. Notes, 68:2 (2000), 270–277  isi
1996
11. N. S. Chernikov, “Generalized soluble groups factorized by subgroups of finite special rank”, Trudy Inst. Mat. i Mekh. UrO RAN, 4 (1996),  83–117  mathnet  mathscinet  zmath  elib
1981
12. N. S. Chernikov, “Factorable locally graded groups”, Dokl. Akad. Nauk SSSR, 260:3 (1981),  543–546  mathnet  mathscinet  zmath
1980
13. N. S. Chernikov, “Some factorization theorems for infinite groups”, Dokl. Akad. Nauk SSSR, 255:3 (1980),  537–539  mathnet  mathscinet  zmath
14. N. S. Chernikov, “Infinite groups that are products of nilpotent subgroups”, Dokl. Akad. Nauk SSSR, 252:1 (1980),  57–60  mathnet  mathscinet  zmath
15. N. S. Chernikov, “Groups with complemented infinite Abelian subgroups”, Mat. Zametki, 28:5 (1980),  665–674  mathnet  mathscinet  zmath; Math. Notes, 28:5 (1980), 788–792  isi
1977
16. N. S. Chernikov, “Groups with a dense system of complemented nonextremal Abelian subgroups”, Mat. Zametki, 22:5 (1977),  611–620  mathnet  mathscinet  zmath; Math. Notes, 22:5 (1977), 834–838
1975
17. N. S. Chernikov, “Groups with minimal conditions for uncomplemented abelian subgroups”, Dokl. Akad. Nauk SSSR, 223:4 (1975),  797–798  mathnet  mathscinet  zmath

2017
18. V. Bavula, O. Bezushchak, V. I. Bekkert, V. M. Bondarenko, I. Burban, M. Chernikov, Yu. Drozd, A. Ganyushkin, R. Grigorchuk, V. Futorny, V. Kirichenko, V. Levandovsky, V. Lyubashenko, V. Mazorchuk, A. Oliynyk, A. Petravchuk, V. Plakhotnyk, V. Sergeichuk, Ya. Sysak, V. Vyshensky, A. Zhuchok, Yu. Zhuchok, “Sergiy Ovsienko (01.05.1953 – 25.01.2016)”, Algebra Discrete Math., 23:1 (2017),  C–F  mathnet
2014
19. V. Bondarenko, M. Chernikov, I. Chueshov, M. Dokuchaev, Yu. Drozd, S. Favorov, V. Gordevskiy, V. Kirichenko, M. Komarnitskiy, V. Korobov, I. Kozhukhov, V. Lysytsia, S. Ovsienko, A. Petravchuk, A. Rutkas, V. Sushchansky, Ya. Sysak, A. Yampolskiy, G. Zholtkevich, A. Zhuchok, Yu. Zhuchok, “Boris Novikov (01.03.1946 – 30.03.2014)”, Algebra Discrete Math., 18:1 (2014),  C–F  mathnet
2013
20. O. O. Bezushchak, Yu. V. Bodnarchuk, V. M. Bondarenko, Ye. V. Bondarenko, N. S. Chernikov, Yu. A. Drozd, N. S. Golovashchuk, V. V. Kirichenko, L. A. Kurdachenko, Ya. V. Lavrenyuk, F. M. Lyman, V. V. Lyubashenko, V. S. Monakhov, A. S. Oliynyk, B. V. Oliynyk, S. A. Ovsienko, A. P. Petravchuk, M. V. Selkin, V. N. Semenchuk, M. M. Semko, A. N. Skiba, I. Ya. Subbotin, V. I. Sushchanskiy, Ya. P. Sysak, A. F. Vasil'ev, N. T. Vorob'ev, “Leonid Aleksandrovich Shemetkov (3.07.1937–24.03.2013)”, Algebra Discrete Math., 15:2 (2013),  C–D  mathnet
21. S. S. Goncharov, Yu. L. Ershov, V. M. Levchuk, V. D. Mazurov, V. I. Senashov, A. I. Sozutov, N. S. Chernikov, “Vladimir Petrovich Shunkov (obituary)”, Uspekhi Mat. Nauk, 68:4(412) (2013),  177–178  mathnet  mathscinet  elib; Russian Math. Surveys, 68:4 (2013), 769–771  isi  elib  scopus
1981
22. N. S. Chernikov, “Поправки к статье “Бесконечные группы, факторизуемые нильпотентными подгруппами” (ДАН, т. 252, № 1, 1980 г.)”, Dokl. Akad. Nauk SSSR, 259:1 (1981),  10  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020